Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On Galois groups of local fields


Author: Kenkichi Iwasawa
Journal: Trans. Amer. Math. Soc. 80 (1955), 448-469
MSC: Primary 10.2X
MathSciNet review: 0075239
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Emil Artin, Algebraic numbers and algebraic functions. I, Institute for Mathematics and Mechanics, New York University, New York, 1951. MR 0045767 (13,628d)
  • [2] M. Deuring, Algebren, Berlin, 1935.
  • [3] Helmut Hasse, Zahlentheorie, Akademie-Verlag, Berlin, 1949 (German). MR 0034400 (11,580c)
  • [4] Kenkichi Iwasawa, On solvable extensions of algebraic number fields, Ann. of Math (2) 58 (1953), 548–572. MR 0059314 (15,509d)
  • [5] Yukiyosi Kawada, On the structure of the Galois group of some infinite extensions. I, J. Fac. Sci. Univ. Tokyo. Sect. I. 7 (1954), 1–18. MR 0062720 (16,6c)
  • [6] M. Krasner, Sur la représentation multiplicative dans les corps de nombres $ P$-adiques relativement galoisiens, C. R. Acad. Sci. Paris vol. 203 (1936) pp. 907-908.
  • [7] -, Sur la représentation exponentielle dans les corps relativement galoisiens de nombres $ P$-adiques, Acta Arithmetica vol. 3 (1939) pp. 133-173.
  • [8] I. Shafarevitch, On 𝑝-extensions, Rec. Math. [Mat. Sbornik] N.S. 20(62) (1947), 351–363 (Russian, with English summary). MR 0020546 (8,560e)
  • [9] H. Zassenhaus, Lehrbuch der Gruppentheorie I, Leipzig-Berlin, 1937.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.2X

Retrieve articles in all journals with MSC: 10.2X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1955-0075239-5
PII: S 0002-9947(1955)0075239-5
Article copyright: © Copyright 1955 American Mathematical Society